Police warning over youngsters falling ill after taking tablets

0
Have your say

Police Scotland and NHS Greater Glasgow & Clyde have issued a new drugs warning following a number of reports of young people experiencing significant adverse effects from consuming ecstasy.

The ecstasy concerned comes in a crystal form which is contained a capsule and in tablet form.

Detective Inspector Michael Miller, Police Scotland’s National Drug Coordinator, said: “Any drug can be dangerous and MDMA in crystalline form is likely to be far more concentrated. These incidents highlight the dangers of taking MDMA in both its crystalline and pill form. These drugs are potent and you are putting your health at risk if you take ecstasy. I cannot emphasise enough that consuming MDMA with alcohol or any other drug increases the risks significantly.”

Dr Richard Stevenson, Consultant in Emergency Medicine, said: “Anyone who feels unwell, or knows anyone who appears unwell after taking these substances should seek medical treatment as soon as possible.